• Users Online: 119
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login

  Article Access Statistics

Year : 2016 | Volume:  2 | Issue Number:  2 | Page:  119-121


A Rare Form of Major Self-mutilation in a Patient with Delusional Disorder
Faridi Shahbaz Habib, Usmani Mohammad Amir, Siddiqui Bushra, Aslam Mohammad

Number of times this article was viewed 4047
Number of times this article has been printed  from the site 143
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal